| | tummy problems
I am new here, I am a 46 year old woman,I started with severe burning and gripey pains in my stomach at the end of Augst following taking some ibuprofen tablets for headache late at night, I had a similar thing which lasted about a week over a year ago. This time though the problem lasted longer, it was burning expecially first thinng in the morning and the pains were like hunger pains, so it didn't put me off eating. I took zantac and tried pepto bismol and although it helped, it didn't stop it, so I called my Dr, and he gave me omeprazole to help with the stomach acid, he advsied 2 tablets per day for one week and 1 tablet per day for a further 2 weeks.
Thes certanly helped, I stopped the tablets 3 days ago. During the last week or so, I am not having such sever problems with stomach pain, more of an anxious feeling (I am a worrier and paranoid about cancer!)....but what seems to be happening now is regular visits to the bathroom, like 2 or 3 times per day, sometimes loose, sometimes normal, and often during my main meal of the day I can feel like a volcano bubbling and rumbling, normally starts at my left side below my ribcage, and within 10 minutes I need to go to the bathroom and very gassy, runny motions occur.
I have always been a sufferer of gas, and am better when I can be strict wih my diet, but not easy all the time!
I am also of an age where hormones are having an effect.
Any help or ideas or suggestions would be greatfully appreciated, oh and my back is aching today too..........so confusing, not sure if a stomach ulcer/lining aggravation from tablets would cause all this???